On the Stability of Equilibria in Incomplete Information Games under Ambiguity
In this paper, we look at the (Kajii and Ui) mixed equilibrium notion, which has been recognized by previous literature as a natural solution concept for incomplete information games in which players have multiple priors on the space of payoff relevant states. We investigate the problem of stability of mixed equilibria with respect to perturbations on the sets of multiple priors. We find out that the (Painlevé-Kuratowski) convergence of posteriors ensures that stability holds; whereas, convergence of priors is not enough to obtain stability since it does not always implies convergence of posteriors when we consider updating rules (for multiple priors) based on the classical Bayesian approach.
|Date of creation:||13 May 2013|
|Date of revision:|
|Publication status:||Published in Applied Mathematical Sciences, 2013, 7(96), 4789-4800 (http://dx.doi.org/10.12988/ams.2013.37355)|
|Contact details of provider:|| Postal: |
Phone: +39 081 - 675372
Fax: +39 081 - 675372
Web page: http://www.csef.it/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Dow, James & Werlang, Sérgio Ribeiro da Costa, 1992.
"Nash equilibrium under knightian uncertainty: breaking-down backward induction,"
Economics Working Papers (Ensaios Economicos da EPGE)
186, FGV/EPGE Escola Brasileira de Economia e Finanças, Getulio Vargas Foundation (Brazil).
- Dow James & Werlang Sergio Ribeiro Da Costa, 1994. "Nash Equilibrium under Knightian Uncertainty: Breaking Down Backward Induction," Journal of Economic Theory, Elsevier, vol. 64(2), pages 305-324, December.
- De Marco, Giuseppe & Romaniello, Maria, 2013.
"A limit theorem for equilibria under ambiguous belief correspondences,"
Mathematical Social Sciences,
Elsevier, vol. 66(3), pages 431-438.
- Giuseppe De Marco & Maria Romaniello, 2011. "A Limit Theorem for Equilibria under Ambiguous Beliefs Correspondences," CSEF Working Papers 299, Centre for Studies in Economics and Finance (CSEF), University of Naples, Italy.
- Gilboa, Itzhak & Schmeidler, David, 1989. "Maxmin expected utility with non-unique prior," Journal of Mathematical Economics, Elsevier, vol. 18(2), pages 141-153, April.
- Friedman, James W. & Mezzetti, Claudio, 2005. "Random belief equilibrium in normal form games," Games and Economic Behavior, Elsevier, vol. 51(2), pages 296-323, May.
- Lo, Kin Chung, 1996.
"Equilibrium in Beliefs under Uncertainty,"
Journal of Economic Theory,
Elsevier, vol. 71(2), pages 443-484, November.
- Stauber, Ronald, 2011. "Knightian games and robustness to ambiguity," Journal of Economic Theory, Elsevier, vol. 146(1), pages 248-274, January.
- Eichberger, Jurgen & Kelsey, David, 2000. "Non-Additive Beliefs and Strategic Equilibria," Games and Economic Behavior, Elsevier, vol. 30(2), pages 183-215, February.
- Marinacci, Massimo, 2000. "Ambiguous Games," Games and Economic Behavior, Elsevier, vol. 31(2), pages 191-219, May.
- Jacqueline Morgan & Vincenzo Scalzo, 2008. "Variational Stability Of Social Nash Equilibria," International Game Theory Review (IGTR), World Scientific Publishing Co. Pte. Ltd., vol. 10(01), pages 17-24.
When requesting a correction, please mention this item's handle: RePEc:sef:csefwp:332. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Lia Ambrosio)
If references are entirely missing, you can add them using this form.